# SDR FDEA201510043065

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 966 hours, 18,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD AFT HINGE, FLAP SIDE, PIVOT INBD HOLE BORE CORRODED.  FOUND OUT OF LIMITS IAW CMM 57-52-04.    REPAIRED IAW EA 1-5750-T0320596 PART 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
